共 50 条
- [1] A new Korn's type inequality for thin elastic structures [J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 1997, 324 (05): : 577 - 583
- [2] The Korn's type inequality in subspaces and thin elastic structures [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1997, 453 (1964): : 2003 - 2016
- [3] Korn's type inequality in subspaces and thin elastic structures [J]. Proceedings of the Royal Society of London, Series A: Mathematical, Physical and Engineering Sciences, 1997, 453 (1964): : 2003 - 2016
- [7] Weighted Korn inequalities for thin-walled elastic structures [J]. COMPTES RENDUS MECANIQUE, 2006, 334 (12): : 707 - 712
- [9] Korn's inequalities for thin periodic structures [J]. Doklady Akademii Nauk, 2003, 388 (05) : 588 - 592